Journal Article

Erratum

in American Journal of Agricultural Economics

Published on behalf of Agricultural and Applied Economics Association

Volume 79, issue 3, pages 1043-1043
Published in print August 1997 | ISSN: 0002-9092
Published online August 1997 | e-ISSN: 1467-8276 | DOI: http://dx.doi.org/10.2307/1244443
Erratum

More Like This

Show all results sharing these subjects:

  • Agricultural, Environmental, and Natural Resource Economics
  • Economic Development and Growth

GO

Show Summary Details

Preview

Renan U. Goetz's article, “Land Development and Pigouvian Taxes: The Case of Peatland,” which appeared in the February 1997 issue of the Journal, contained a typesetting error on page 228. Five lines below equation (1), the character j should have been s, the same as appears in equation (1).

Journal Article.  0 words. 

Subjects: Agricultural, Environmental, and Natural Resource Economics ; Economic Development and Growth

Full text: subscription required

How to subscribe Recommend to my Librarian

Users without a subscription are not able to see the full content. Please, subscribe or login to access all content.